# SDR CX7A194J0352

- Difficulty date: July 13, 2003
- Submitted: November 3, 2003
- Operation: Air carrier
- Aircraft: N307CE
- Make and model: Saab 340B
- Aircraft serial: 340B204
- Aircraft time: 25,853 hours, 29,731 cycles
- Engine: Ge CT79B
- System (JASC): 7320 · Fuel Controlling System
- Part: Control Unit
- Part number: 6071T20P17
- Part serial: ECDT1333
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

ERRATIC RIGHT ENGINE TORQUE FLUCTUATIONS AS WELL AS ENG PSI FLUCTUATIONS.  RAN ERRATIC ENGINE CHECKLIST, ENGINE SHUTDOWN AND OEI OPERATION.
